Advances in Pure Mathematics

Vol.1 No.5(2011), Paper ID 7287, 4 pages

DOI:10.4236/apm.2011.15049

 

Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term

 

Hamchi Ilhem

 

 

Copyright © 2011 Hamchi Ilhem et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Ilhem, "Exponential Decay Rate of the Perturbed Energy of the Wave Equation with Zero Order Term," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 276-279. doi: 10.4236/apm.2011.15049.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.